×

Found 89 Documents (Results 1–89)

100
MathJax

Isoperimetric monotony of the \(L^p\)-norm of the warping function of a plane simply connected domain. (English. Russian original) Zbl 1208.35024

Russ. Math. 54, No. 8, 48-56 (2010); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2010, No. 8, 59-68 (2010).
MSC:  35J05 35P15
PDF BibTeX XML Cite
Full Text: DOI

Inequalities for the first eigenvalues of the clamped plate and buckling problems. (English) Zbl 0893.73028

Bandle, C. (ed.) et al., General inequalities 7. 7th international conference, Oberwolfach, Germany, November 13–18, 1995. Proceedings. Basel: Birkhäuser. ISNM, Int. Ser. Numer. Math. 123, 95-110 (1997).
Reviewer: J.Hersch (Zürich)
MSC:  74H45 74K20 49R50 74G60 74S30 74P10
PDF BibTeX XML Cite

Comparison theorems via Schwarz symmetrization – A survey. (English) Zbl 0828.35018

Alvino, Angelo (ed.) et al., Partial differential equations of elliptic type. Proceedings of the conference held October 12-16, 1992 in Cortona, Italy. Cambridge: University Press. Symp. Math. 35, 185-196 (1994).
Reviewer: V.Ferone (Napoli)
MSC:  35B45 35J25 35B05
PDF BibTeX XML Cite

Symmetrization and initial boundary-value problems for certain classes of nonlinear second order parabolic equations. (English. Russian original) Zbl 0832.35074

Ukr. Math. J. 45, No. 7, 976-986 (1993); translation from Ukr. Mat. Zh. 45, No. 7, 884-892 (1993).
MSC:  35K60 35A25 35B45
PDF BibTeX XML Cite
Full Text: DOI

Symmetrization for a class of nonlinear elliptic equations. (English) Zbl 0826.35005

Bandle, C. (ed.) et al., Progress in partial differential equations: elliptic and parabolic problems. Proceedings of the first European conference on elliptic and parabolic problems held in Pont-à-Mousson, France, June 1991. Harlow: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 266, 142-148 (1992).
Reviewer: G.Porru (Cagliari)
MSC:  35B05 35J60
PDF BibTeX XML Cite

A method of symmetrizing functions and its application to certain problems in elasticity theory for non-uniform bodies. (English. Russian original) Zbl 0724.73046

J. Appl. Math. Mech. 52, No. 3, 377-382 (1988); translation from Prikl. Mat. Mekh. 52, No. 3, 486-492 (1988).
MSC:  74B99 74H45 74S30 74P10 49Q20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification